Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 433, NWS Jackson, MS

July 30, 2006Clarke County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 30, 2006, 7:07 PM CDT for Clarke County, Mississippi. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2006, 7:07 PM CDT (00:07 UTC)
Expired
Jul 30, 2006, 7:30 PM CDT
In force
23 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Clarke County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 133 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 7:12 PM CDTTSTM WND DMG5 S Quitman, MSA FEW TREES WERE BLOWN DOWN NEAR THE DESOTO COMMUNITY.
Jul 30, 7:23 PM CDTTSTM WND DMG2 W Shubuta, MSSEVERAL TREES BLOWN DOWN ALONG WITH A FEW POWER LINES. A LARGE NUMBER OF POWER OUTAGES ARE IN PROGRESS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2006-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2006-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1488 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1719 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 310009
SVRJAN
MSC023-310030-
/O.NEW.KJAN.SV.W.0433.060731T0007Z-060731T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
707 PM CDT SUN JUL 30 2006

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF QUITMAN

* UNTIL 730 PM CDT

* AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN         
  EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR DESOTO OR ABOUT 7   
  MILES SOUTHEAST OF QUITMAN...AND MOVING SOUTH AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHUBUTA AT 720 PM CDT
  RURAL SOUTHERN CLARKE COUNTY BETWEEN 715 PM AND 730 PM CDT

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3207 8846 3205 8884 3184 8885 3189 8848

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 5:58 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jul 30, 5:58 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
558 PM CDT SUN JUL 30 2006

.DISCUSSION...
WEAK DISTURBANCE/CONVECTIVE VORT DRIFTING SLOWLY SOUTHWEST ON THE
EASTERN PERIPHERY OF THE MID LEVEL RIDGE EXTENDING EAST INTO THE
LOWER MISSISSIPPI VALLEY IS TRIGGERING LOTS OF CONVECTION RIGHT NOW
ACROSS EAST CENTRAL MISSISSIPPI. CONVECTION ACROSS THE REST OF THE
MS REMAINS GENERALLY VERY ISOLATED WITH REMNANT SHOWERS DISSIPATING
QUICKLY UP IN AROUND THE GOLDEN TRIANGLE. MESOANALYSIS SHOWS BEST
POTENTIAL FOR THUNDERSTORMS THROUGH EARLY EVENING TO PUSH SOUTH
ALONG THE CORRIDOR OF THE MS/AL STATELINE WHILE MOST OTHER ACTIVITY
REMAINS ISOLATED OR NON-EXISTENT. ML CAPE VALUES PRECEDING
CONVECTION ARE UP ABOVE 2000 J/KG GENERALLY...SO WE WILL HAVE TO
WATCH FOR SOME STRONG STORMS OVER THE NEXT FEW HOURS.

UPDATED 1ST PERIOD FORECAST TO REFLECT THINKING IN TERMS OF PRECIP
COVERAGE. THINK THAT MOST ACTIVITY WILL TEND TO WIND DOWN BY 8 OR 9
PM...BUT THE PRESENCE OF MENTIONED DISTURBANCE MAY STILL BE ENOUGH
TO SUPPORT SOME ISOLATED CONVECTION ACROSS THE SOUTHEAST HALF OF THE
MS ZONES THROUGH THE NIGHT.

NEW ZONES AND GRIDS COMING OUT WITH ANOTHER UPDATE ANTICIPATED LATER
ON THIS EVENING. /BB/

&&

.PREVIOUS DISCUSSION...
SHORT TERM...TONIGHT THROUGH MONDAY NIGHT.
LATEST SATELLITE IMAGERY SHOWED THE UPPER RIDGE OVER THE REGION WITH
A SERIES OF SHORT WAVES MOVING IN SOUTHEASTERLY FLOW OVER THE LOWER
MISSISSIPPI VALLEY. ONE OF THE SHORT WAVES WAS MOVING INTO NORTH
MISSISSIPPI WITH SOME ASSOCIATED SCATTERED STRONG CONVECTION OVER
OUR NORTHEAST MISSISSIPPI COUNTIES. ALSO SOME SEA BREEZE CONVECTION
WAS DEVELOPING NORTHWARD OVER SOUTHEAST MISSISSIPPI. A MOIST AND
UNSTABLE AIRMASS WAS IN PLACE. ONCE AGAIN DEWPOINTS HAD MIXED OUT TO
AROUND 68 TO 72...THUS NOT REACHING FULL INSTABILITY POTENTIAL...AS
NOTED FROM ADJUSTING MORNING SOUNDINGS. BUT WE DO HAVE CAPES OF
AROUND 3500 IN TH NORTHEAST. SO WILL PUT ISOLATED STRONG STORMS IN
THE HWO FOR THE REMAINDER OF THIS AFTERNOON INTO THIS EARLY THIS
EVENING FOR THE EASTERN THIRD.

OUR MOIST AIRMASS REGIME WILL CONTINUE AS LOW LEVEL WINDS CONTINUE
TO BRING IN TROPICAL MOISTURE ACROSS THE REGION FOR THE PERIOD.
PRECIP WATER WILL STAY AT 1.9 TO 2.4 INCHES. MODELS EXPECT A SERIES
OF SHORT WAVES TO COME DOWN NORTHWEST FLOW AROUND THE UPPER RIDGE.
EXPECT MOST OF THE CONVECTION TO END DURING THE EARLY EVENING HOURS
WITH ISOLATED CONVECTION POSSIBLE OVERNIGHT. EXPECT ANOTHER ROUND OF
CONVERGENCE FROM THE CONVECTION IN THE NORTH WITH THE SEA BREEZE
CONVECTION IN THE SOUTHEAST.

FOR MONDAY WE MAY GET SOME ISOLATED STORMS AND SCATTERED SHOWERS
JUST BEFORE EARLY AFTERNOON. THERE WILL BE ENOUGH INSTABILITY(LIFTED
INDEX...-6 TO -8.) FOR SOME GUSTY WINDS...FREQUENT LIGHTNING AND
SOME LOCAL DOWNPOURS. THIS SHOULD CONTINUE INTO THE EVENING HOURS
FOR MONDAY. EXPECT THE BEST SCATTERED COVERAGE TO BE SOUTHEAST OF
THE NATCHEZ TRACE...WHERE INSTABILITY AND MOISTURE CONVERGENCE WILL
BLEND TOGETHER. WILL KEEP LOW ISOLATED POPS IN THE EAST HALF FOR THE
EVENING. WENT GENERALLY CLOSE TO GUIDANCE POPS. POPS FOR MONDAY
LOOKED A LITTLE HIGH IN THE EAST AND SOUTHEAST FOR LIKELY
POPS...LOWERED THEM TO HIGH SCATTERED POPS.

AS FAR AS TEMPS ARE CONCERN DO NOT SEE A GREAT DEAL OF CLOUD
COVERAGE FOR THE SHORT TERM PERIOD. SO WARM GUIDANCE TEMPS AND A
MILD NIGHT SEEMS TO BE ON TRACK./17/

LONG TERM...TUESDAY THROUGH SUNDAY. THE SCENARIO FOR MUCH OF THIS
WEEK REVOLVES AROUND A SPLIT BETWEEN TWO LARGE UPPER ANTICYCLONES
THAT WILL DOMINATE THE CONUS.  ONE CENTER DEVELOPS IN THE ERN TN
VALLEY WHILE ANOTHER BECOMES ANCHORED IN NM. SEVERAL MINOR TUTT LOWS
ROTATE NWWD THROUGH THE SPLIT ACROSS THE LOWER MS VALLEY WHILE OUR
E-W LOW LEVEL RIDGING STAYS ABOUT STATIONARY ALONG THE GULF COAST.
ENOUGH DIURNAL INSTABILITY STILL IN THE PICTURE FOR OUR TYPICAL
AFTERNOON AND EVENING TSRA ALTHOUGH THEY SHOULD BE MORE ISOLATED
TUESDAY THROUGH THURSDAY. AT 300MB...A RATHER IMPRESSIVE TUTT LOW
MOVES INTO THE CWFA ON FRIDAY FROM THE ERN GULF OF MEXICO AND COULD
BOOST OUR RAIN CHANCES FOR NEXT WEEKEND. THIS LOW COMPLETE WITH A
POOL OF NEAR -8C 500MB TEMPS AS WELL SO WILL NEED TO WATCH GUIDANCE
RESPONSE IN THE POPS FOR NEXT FEW MODEL RUNS BEFORE JUMPING ON BOARD.

THERE HAVE BEEN SOME MODEL SUGGESTIONS THAT A FRONTAL ZONE COULD MAKE
A DIVE INTO THE GULF STATES BY THE WEEKEND HOWEVER WE ARE CURRENTLY
SIDING WITH NCEP ON THAT FRONT REMAINING WELL TO OUR N FRIDAY
THROUGH SUNDAY...MAYBE AS FAR S AS TN VALLEY BUT MORE LIKELY HOLDING
IN THE OH VALLEY.

AT ANY RATE...PWATS STAY IN A FIXED RANGE OF 1.9-2.1 INCHES ALL
WEEK. THE FRIDAY FEATURE COULD BOOST PWATS TO 2.4 INCHES HEADING
INTO THE WEEKEND AND COULD MEAN MUCH HEAVIER TROPICAL DOWNPOURS.
SINCE AUGUST WILL BE UNDERWAY...GREATER AWARENESS FOR TROPICAL
SYSTEMS WILL BE IN ORDER AND THE GFDL HAS BEEN MAKING SOME NOISE IN
THE BAHAMAS BY THE END OF THIS WEEK. OVERALL LOW LEVEL TRAJECTORIES
ACROSS THE GULF OF MEXIOC CONSISTENTLY FROM THE CARIBBEAN ALL WEEK
LONG SO WE ALL SHOULD BE PAYING CLOSE ATTENTION...STAY TUNED.

OTHERWISE...EXPECT SLIGHTLY ABOVE NORMAL TEMPERATURE REGIME WITH
MAX TEMPS VERY CLOSE TO ENSEMBLE MEANS. POPS GENERALLY ACCEPTED WITH
HIGHEST CHANCES EACH DAY OVER SERN MS CLOSER TO COASTAL INFLUENCES.
/40/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

50
Hazardous weather outlook, Jul 30, 2:34 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
234 PM CDT SUN JUL 30 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
311934-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
234 PM CDT SUN JUL 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND MONDAY...

...THUNDERSTORMS...
ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
INTO EARLY THIS EVENING ACROSS THE EAST WHICH WILL BE GENERALLY
ALONG AND EAST OF A LINE FROM EUPORA TO FOREST TO COLUMBIA. THIS
THUNDERSTORM ACTIVITY WILL BE POSSIBLE AS THE AREA WARMS TO THE
MIDDLE 90S AND WEAK DISTURBANCES MOVE AROUND THE DEVELOPING UPPER
LEVEL RIDGE. SINCE SURFACE TEMPERATURES ARE EXPECTED TO BE SO
WARM...ANY STORM IN THE AFTERNOON WILL BE CAPABLE OF PRODUCING
WIND GUSTS TO 40 TO 50 MPH....FREQUENT LIGHTING AND POSSIBLE
SMALL HAIL ALONG WITH SOME LOCAL DOWNPOURS OF AROUND AN INCH PER
HOUR.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT ANTICIPATED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Jul 30, 3:27 PM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
327 PM CDT SUN JUL 30 2006

MSZ032-302055-
CHOCTAW-
327 PM CDT SUN JUL 30 2006

...STRONG OVER NORTHEAST CHOCTAW COUNTY...

AT 327 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG
THUNDERSTORM OVER NORTHEAST CHOCTAW COUNTY. EXPECT THIS STORM TO
PRODUCE GUSTY WINDS UP TO 40 OR 50 MPH ALONG WITH FREQUENT LIGHTNING
STRIKES AND TORRENTIAL RAINS OF NEAR 1 INCH. THE STORM WILL MOVE
SLOWLY AND MAINLY EFFECT AREAS FROM MABEN TO AROUND THE REFORM
COMMUNITY THROUGH 350 PM.

PERSONS OUTDOORS...ESPECIALLY ON OR NEAR LAKE OKATIBBEE...SHOULD
TAKE COVER AS THESE STORMS APPROACH. WINDS WILL HAVE THE POTENTIAL TO
DOWN WEAKLY ROOTED OR DECAYING TREES. IF YOU ARE CLOSE ENOUGH TO
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

STAY TUNED TO THE NATIONAL WEATHER SERVICE IN JACKSON FOR FURTHER
UPDATES.

CME
Special weather statement, Jul 30, 6:06 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
606 PM CDT SUN JUL 30 2006

MSZ052-302330-
LAUDERDALE-
606 PM CDT SUN JUL 30 2006

...STRONG THUNDERSTORM OVER CENTRAL LAUDERDALE COUNTY...

AT 605 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER THE MERIDIAN AIRPORT WHERE WIND GUSTS TO 55
MPH HAVE JUST OCCURRED. EXPECT THIS STORM TO CONTINUE TO PRODUCE
GUSTY WINDS BETWEEN 40 AND 50 MPH ALONG WITH FREQUENT LIGHTNING
STRIKES ACROSS THE SOUTHERN HALF OF THE COUNTY...MAINLY SOUTH OF
INTERSTATE 20. THE STORM WILL CONTINUE TO EFFECT THE SOUTHERN HALF
OF LAUDERDALE COUNTY THROUGH 630 PM.

PERSONS OUTDOORS...ESPECIALLY ON OR NEAR LAKE OKATIBBEE...SHOULD
TAKE COVER AS THESE STORMS APPROACH. WINDS WILL HAVE THE POTENTIAL TO
DOWN WEAKLY ROOTED OR DECAYING TREES. IF YOU ARE CLOSE ENOUGH TO
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

STAY TUNED TO THE NATIONAL WEATHER SERVICE IN JACKSON FOR FURTHER
UPDATES.

CME
Local storm report, Jul 30, 6:17 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
617 PM CDT SUN JUL 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TSTM WND GST     MERIDIAN                32.38N 88.71W
07/30/2006  M55 MPH          LAUDERDALE         MS   ASOS

            48KTS MEASUREED AT KEY FIELD.

&&

CME
Special weather statement, Jul 30, 6:25 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CDT SUN JUL 30 2006

MSZ058-310005-
CLARKE-
625 PM CDT SUN JUL 30 2006

...STRONG THUNDERSTORMS POSSIBLE OVER CLARKE COUNTY THROUGH 7 PM...

AT 622 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS APPROACHING CLARKE COUNTY...ONE FROM THE
NORTH AND THE OTHER FROM THE EAST. AS THE TWO OUTFLOW BOUNDARIES
FROM EACH STORM COLLIDE OVER CLARKE COUNTY...STRONG AND POSSIBLY
SEVERE THUNDERSTORMS WILL BE POSSIBLE. EXPECT ANY STORM THAT MOVES
INTO OR DEVELOPS OVER THE COUNTY TO PRODUCE GUSTY WINDS BETWEEN 40
AND 55 MPH ALONG WITH FREQUENT LIGHTNING STRIKES. THIS ACTIVITY WILL
BE CLOSELY MONITORED THROUGH 7 PM AND IF THEY INTENSIFY ENOUGH...A
SEVERE THUNDERSTORM WARNING WILL BE ISSUED.

PERSONS OUTDOORS...ESPECIALLY ON OR NEAR LAKE OKATIBBEE...SHOULD
TAKE COVER AS THESE STORMS APPROACH. WINDS WILL HAVE THE POTENTIAL TO
DOWN WEAKLY ROOTED OR DECAYING TREES. IF YOU ARE CLOSE ENOUGH TO
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

STAY TUNED TO THE NATIONAL WEATHER SERVICE IN JACKSON FOR FURTHER
UPDATES.

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:01 PM CDTSevere Thunderstorm WarningJANJones44 min
Jul 30, 8:59 PM CDTSevere Thunderstorm WarningJANCovington, Jones46 min
Jul 31, 3:31 PM CDTSevere Thunderstorm WarningJANCopiah44 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.